The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 4, Issue 8

Preprint: Periodic orthonormal quasi-wavelets
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message (Chen Han Lin)

PostPosted: Tue Dec 03, 2002 1:30 pm    
Subject: Preprint: Periodic orthonormal quasi-wavelets
Reply with quote

Preprint: Periodic orthonormal quasi-wavelets


In this paper we present a new method in constructing the periodic
orthonormal quasi-wavelet in $o L_2(I)$ with any desired regularity
which differs from Meyer's and Danbechies' periodic wavelet [Me], [Dau].
The interesting thing is that the decomposition and reconstruction
formulas are very simple, each of them involves only two terms. As for
the error estimate, the convergence order is the best in comparism with
the results obtained by other authors. In the second part of this paper,
we give am application of periodic quasi-wavelet to solve a kind of
integral equations. By using the projection method, we obtain a system
of equations, it is important to point out that the coefficients matrix
is diagonal and therefore, is easy to solve.
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.023300 seconds : 18 queries executed : GZIP compression disabled